FEXODIN-180-tab

FEXODIN 180 Cablets

Generic Name : Fexofenadine hydrochloride

Brand Name : Allegra

Trade Name : FEXODIN 180 CABLETS

Therapeutic Class : Antihistamine , Decongestant

Active Ingredients : Each Tablet Contains Fexofenadin hydrochloride 180 mg

Packaging : 1 pack * 1 blister * 10 tab .

Registration Number : Under registration

Note :

*keep out of the reach of children
*keep in room temperature

Back to products

Download File